MAUDE Adverse Event Report: WUXI YUSHOU MEDICAL APPLIANCES CO.,LTD. DPS; 25G X 1" SAFETY NEEDLE WITHOUT SYRINGE

WUXI YUSHOU MEDICAL APPLIANCES CO.,LTD. DPS; 25G X 1" SAFETY NEEDLE WITHOUT SYRINGE
Model Number 25G X 1"
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The nurse who administered the covid-19 vaccine reported that she faced issues while using the 25g, 1" dps safety needle.The needle point was not sharp; it was blunt.The common issue occurred when vaccinating a patient.The needle penetration required extra force, and feedback was received from the patient that the experience was painful.
 
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.The device manufacturer printed on the product packaging is identified in section d, and the device distributor printed on the packaging is duopross meditech corporation (refer to duopross.Com for additional information).We have notified asprsnsopscell@cdc.Gov and barda-rqaproductacceptance@hhs.Gov for awareness.

Brand Name
DPS
Common Device Name
25G X 1" SAFETY NEEDLE WITHOUT SYRINGE
Manufacturer (Section D)
WUXI YUSHOU MEDICAL APPLIANCES CO.,LTD.
no. 215 xigang road
dongbeitang town, xishan dist.
wuxi, jiangsu 21419 1
CH  214191
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key16431846
Report Number3017368639-2023-00001
Device Sequence Number5297486
Product Code FMI
UDI-Device Identifier06971352289020
UDI-Public06971352289020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2025
Device Model Number25G X 1"
Device Catalogue Number100800000066
Device Lot Number2012057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown